# SDR DHL9974141C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1, 2, 3, 4 AND 5 SEAT TRACKS HAS CORRSION AND GALLED AT STA 950D.  CUT OUT DAMAGED SECTION OF SEAT TRACK NR 1 FROM 950C TO 950E AND INSTALLED NEW PER SRM 53-10-5, 40 N/R 5727.
